# SDR DALA13019061702

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 56,149 hours, 15,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB OIL CANNING.  ACCOMPLISED IAW PRI 512839-14, REV ORIGINAL, REV 1, 2, 3, AND 4.  COMPARE AND COMPLIED WITH ER/A 512839-14 REV ORIGINAL.
